# SDR DALA1033870688

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 40,298 hours, 17,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE DOOR 1L EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.  OPERATIONAL CHECK WAS GOOD.  (2010-D1409) (DL757103272)
